# SDR YENA20111021368

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 16,257 hours, 5,727 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A319160001
- Part serial: 2564
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6411 JFK-LCQ, ON HEAVY MAINTENANCE CHECK FOUND LEFT OVERWING EXIT CABLE FAILED TRAVEL TEST REF TASK CARD A320-52-21-00-720-001-843.  REMOVED AND REPLACED LEFT OVERWING EXIT SLIDE RELEASE CABLE REF AMM 25-62-43-04 AND TASK CARD A320-53-1227-01.  OPS CHECK OK.
